Alert archive / Idaho / Winter Storm Watches in 2011
Winter Storm Watch 7, NWS Spokane, WA
NWS Spokane, WA issued this winter storm watch at May 25, 2011, 3:31 AM PDT for 5 counties in Washington; 6 counties in Idaho. It took effect at May 26, 2011, 2:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 3:31 AM PDT (10:31 UTC)
- In effect from
- May 26, 2011, 2:00 AM PDT
- Expired
- May 25, 2011, 11:35 AM PDT
- In force
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250 WWUS46 KOTX 251031 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 331 AM PDT WED MAY 25 2011 ...LATE SEASON SNOW EXPECTED IN THE MOUNTAINS... A STRONG LOW PRESSURE SYSTEM WILL SEND A BAND OF HEAVY PRECIPITATION INTO THE MOUNTAINS TONIGHT INTO THURSDAY MORNING. INITIALLY RAIN WILL FALL THEN QUICKLY CHANGE OVER TO SNOW ABOVE 4000 FEET. IDZ001-004-WAZ037-038-251845- /O.NEW.KOTX.WS.A.0007.110526T0900Z-110526T1800Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...SCHWEITZER MOUNTAIN ROAD... MULLAN...LOOKOUT PASS...FLOWERY TRAIL ROAD...CHESAW ROAD... HIGHWAY 20 WAUCONDA SUMMIT...BOULDER CREEK ROAD...SHERMAN PASS 331 AM PDT WED MAY 25 2011 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WATCH ABOVE 4000 FEET...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * SNOW ACCUMULATIONS: POSSIBLE ACCUMULATIONS OF 3 TO 5 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: RAIN WILL DEVELOP LATE WEDNESDAY NIGHT...CHANGING OVER TO SNOW IN THE MOUNTAINS BETWEEN 2 AM AND 5 AM ON THURSDAY. THE SNOW WILL BEGIN TO TAPER OFF MID MORNING OVER THE CENTRAL PANHANDLE MOUNTAINS...INCLUDING INTERSTATE 90 OVER LOOKOUT PASS. AREAS CLOSER TO THE CANADIAN BORDER WILL SEE MOUNTAIN SNOW THROUGH THE MORNING HOURS. * LOCATIONS INCLUDE: CHESAW ROAD...HIGHWAY 20 WAUCONDA SUMMIT... BOULDER CREEK ROAD...SHERMAN PASS...SCHWEITZER MOUNTAIN ROAD... FLOWERY TRAIL ROAD...MULLAN...LOOKOUT PASS * WINDS: SOUTHWEST 10 TO 20 MPH. RIDGE TOP WIND GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS: HEAVY SNOWFALL INTENSITY WILL MAKE TRAVEL EXTRA DIFFICULT DUE TO LOW VISIBILITY...AS WELL AS THE POTENTIAL FOR SLUSHY ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
975 WWUS46 KOTX 251835 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1135 AM PDT WED MAY 25 2011 ...LATE SEASON SNOW EXPECTED IN THE MOUNTAINS... A STRONG LOW PRESSURE SYSTEM WILL SEND A BAND OF HEAVY PRECIPITATION INTO THE MOUNTAINS TONIGHT INTO THURSDAY MORNING. INITIALLY RAIN WILL FALL THEN QUICKLY CHANGE OVER TO SNOW ABOVE 4000 FEET. IDZ001-004-WAZ037-038-260245- /O.UPG.KOTX.WS.A.0007.110526T0900Z-110526T1800Z/ /O.NEW.KOTX.WS.W.0013.110526T0900Z-110526T1800Z/ NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE FOLLOWING LOCATIONS...SCHWEITZER MOUNTAIN ROAD... MULLAN...LOOKOUT PASS...FLOWERY TRAIL ROAD...CHESAW ROAD... HIGHWAY 20 WAUCONDA SUMMIT...BOULDER CREEK ROAD...SHERMAN PASS 1135 AM PDT WED MAY 25 2011 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 11 AM PDT THURSDAY ABOVE 4000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 4000 FEET FOR HEAVY SNOW WHICH IS IN EFFECT FROM 2 AM TO 11 AM PDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: POSSIBLE ACCUMULATIONS OF 3 TO 5 INCHES. * ELEVATION: ABOVE 4000 FEET. * TIMING: RAIN WILL DEVELOP LATE TONIGHT...CHANGING OVER TO SNOW BETWEEN 2 AM AND 5 AM ON THURSDAY FOR THE CENTRAL PANHANDLE MOUNTAINS AND NOT UNTIL AFTER 5 AM FOR THE NORTHERN PANHANDLE MOUNTAINS...THE NORTHEAST MOUNTAINS AND THE OKANOGAN HIGHLANDS. THE SNOW WILL BEGIN TO TAPER OFF MID MORNING OVER THE CENTRAL PANHANDLE MOUNTAINS...INCLUDING INTERSTATE 90 OVER LOOKOUT PASS. AREAS CLOSER TO THE CANADIAN BORDER WILL SEE MOUNTAIN SNOW THROUGH LATE MORNING HOURS. * LOCATIONS INCLUDE: CHESAW ROAD...HIGHWAY 20 WAUCONDA SUMMIT...BOULDER CREEK ROAD...SHERMAN PASS...SCHWEITZER MOUNTAIN ROAD... FLOWERY TRAIL ROAD...MULLAN...LOOKOUT PASS * WINDS: SOUTHWEST 10 TO 20 MPH. RIDGE TOP WIND GUSTS UP TO 40 MPH POSSIBLE. * IMPACTS: HEAVY SNOWFALL INTENSITY WILL MAKE TRAVEL EXTRA DIFFICULT DUE TO LOW VISIBILITY...AS WELL AS THE POTENTIAL FOR SLUSHY ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm watch went out at May 25, 2:39 AM PDT, 52 minutes earlier.
Area forecast discussion, May 25, 2:39 AM PDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
239 AM PDT WED MAY 25 2011
.SYNOPSIS...
COOLER THAN NORMAL AND UNSETTLED CONDITIONS WILL CONTINUE THROUGH
MUCH OF THE REMAINING WORK WEEK WITH A CHANCE OF AT LEAST
MOUNTAIN SHOWERS ALMOST EVERY DAY. A STRONG WEATHER SYSTEM PASSAGE
WILL RESULT IN WIDESPREAD RAIN AND MOUNTAIN SNOW LATE WEDNESDAY
INTO THURSDAY. MORE SHOWERS ARE EXPECTED FRIDAY INTO THE BEGINNING
OF NEXT WEEK AS NEARBY LOW PRESSURE SYSTEMS CONTINUE PASS
NEAR OR THROUGH THE REGION.
&&
.DISCUSSION...
TODAY THROUGH THURSDAY...A STRONG SYSTEM WILL IMPACT THE INLAND
NORTHWEST TONIGHT INTO THURSDAY MORNING. SATELLITE IMAGERY AS OF 2
AM INDICATED A LARGE CLOSED LOW APPROACHING 130W OFF THE OREGON
COAST. MODELS ARE IN GOOD AGREEMENT THAT THE LOW WILL MOVE EAST
THIS MORNING AND THEN LIFT NORTH ALONG 130W WHILE A SIGNIFICANT
PART OF THE TROUGH SWINGS ACROSS SOUTHERN OREGON. THUS END UP
GIVING THE OVERALL TROUGH A NEGATIVE TILT WITH A STRONG VORT MAX
SWINGING UP INTO THE REGION FROM THE SOUTHWEST. PRECIP SHOULD
BEGIN TO DEVELOP ALONG THE CASCADES THIS AFTERNOON...SPREADING
ACROSS THE REMAINDER OF THE AREA TONIGHT. INITIALLY...SNOW LEVELS
WILL BE HIGH...BETWEEN 6000 TO 7000 FEET. THIS WILL CHANGE QUICKLY
TONIGHT AS A WESTERLY 30-40 KT JET AT 850MB USHERS IN COLDER AIR
FROM THE BLUES TOWARDS THE CENTRAL PANHANDLE MOUNTAINS. THIS
COLDER AIR THEN MOVES UP TOWARDS THE CANADIAN BORDER EARLY
THURSDAY MORNING. GIVEN THE PRECIPITATION INTENSITY...SNOW LEVELS
WERE LEANED TOWARDS THE SLIGHTLY LOWER VALUES OF THE ECMWF AND NAM
WITH WET BULB ZERO HEIGHTS LOWERING TO NEAR 4000 FEET NEAR THE
CANADIAN BORDER AND 3000-3500 FEET FROM THE BLUES TO THE CENTRAL
PANHANDLE MOUNTAINS. THIS WILL RESULT IN A BRIEF BURST OF MODERATE
TO HEAVY SNOW IN THE MOUNTAINS WITH MODELS CRANKING OUT BETWEEN A
QUARTER TO A HALF INCH OF LIQUID AFTER PRECIP CHANGES TO SNOW.
THIS RESULTS IN THE POTENTIAL FOR A LATE SEASON HEAVY MOUNTAIN
SNOW EVENT SO WILL ISSUE A WINTER STORM WATCH ABOVE 4000 FEET FOR
THE POTENTIAL OF 3 TO 5 INCHES. THE PRECIPITATION INTENSITY MAY
OVERWHELM THE WARMER ROAD TEMPS OF LATE MAY RESULTING IN SLUSHY
ACCUMULATIONS OVER THE MOUNTAIN PASSES.
FOR THE EVENT AS A WHOLE...SIGNIFICANT PRECIPITATION IS EXPECTED
WITH MODELS SHOWING GENERALLY A HALF INCH TO ONE INCH OF
LIQUID...EXCEPT FOR A QUARTER TO A HALF INCH AROUND WENATCHEE AND
MOSES LAKE. THIS WILL RESULT IN ADDITIONAL RIVER RISES AND WILL
TAKE A CLOSER LOOK AT THE HYDROLOGY ASPECT OF THIS EVENT THIS
MORNING. JW
THURSDAY NIGHT THROUGH MEMORIAL DAY WEEKEND...AN ELONGATED TROUGH
AXIS WILL PERSIST FROM THE WESTERN TIP OF THE ALEUTIAN ISLAND
CHAIN ROUGHLY TO THE GREAT BASIN. THIS WILL MAKE FOR A
CHALLENGING...LOW CONFIDENCE FORECAST ON EXACT DETAILS. THE
FRONTAL BOUNDARY SET TO MOVE ACROSS THE REGION ON THURSDAY WILL
DRIFT INTO SOUTHERN BC THURSDAY NIGHT. A SECOND...MUCH WEAKER
FRONTAL BOUNDARY IS EXPECTED TO LIFT TOWARD THE AREA FRIDAY MORNING
TIED TO THE SECOND UPPER-LEVEL WAVE CURRENTLY DIVING INTO THE GULF
OF ALASKA. THE MAIN FORCING WITH THIS WAVE WILL LIKELY REMAIN OVER
WESTERN WA...HOWEVER THE PRESENCE OF THIS FRONT...DIURNALLY DRIVEN
INSTABILITY...AND CONTINUED LIGHT UPSLOPING INTO THE NORTHERN MTNS
WILL KEEP A SLIGHT CHANCE TO CHANCE OF RAIN SHOWERS GOING FOR MOST
LOCATIONS. PRECIPITATION AMOUNTS HOWEVER WILL BE SIGNIFICANTLY
LESS...PRIMARILY ON THE ORDER OF A FEW HUNDREDTHS TO A TENTH NEAR
THE CANADIAN BORDER.
BY SATURDAY AND SUNDAY...A THIRD WAVE OF ENERGY REACHING WESTERN
REACHES OF THE GULF OF ALASKA WILL BRING SUBTLE HEIGHT RISES TO
THE EASTERN PAC WHICH WILL BRING A SLIGHT BUCKLE TO THE PERSISTENT
W/NW JET STREAM. THIS WILL ALLOW THE BROAD TROUGH SPRAWLED OVER
THE NORTHWEST TO DEEPEN AND DIG TOWARD CA. THIS WILL DRAG THE
LINGERING FRONTAL BOUNDARY LEFT TO OUR NORTH THURSDAY NT BACK
ACROSS THE REGION. BY SUNDAY...THE FRONT APPEARS TO DISSIPATE
AS MOST ENERGY OVER THE WEST FOCUSES TOWARD THE DESERT SOUTHWEST.
THIS WILL ALLOW MORE SUN INTO THE REGION BUT INCREASE THE
POTENTIAL FOR DIURNALLY DRIVEN SHOWERS AND PERHAPS A FEW ISOLATED
THUNDERSTORMS. BY MONDAY...THE NEXT STORM SYSTEM ARRIVES ON THE
PAC NW COASTLINE WITH LOOSE AGREEMENT OF ANOTHER WEAK FRONTAL
BOUNDARY LIFTING THROUGH THE REGION KEEPING THE THREAT FOR SHOWERS
IN THE FORECAST. IF THE FRONT REMAINS OFF TEH COAST...INCREASING
E/NE TOWARD THE LOW OFF THE COAST WOULD ENHANCE PCPN FOR THE EAST
SLOPES AND WESTERN BASIN. AGAIN...AMOUNTS DO NOT LOOK OVERLY
IMPRESSIVE BUT ISOLATED CONVECTIVE CELLS COULD YIELD AROUND A
TENTH OR SO. THE OVERALL WEEKEND IS NOT GOING TO BE A WASHOUT BUT
MANY LOCATIONS ARE LIKELY GOING TO EXPERIENCE SOME SHOWER ACTIVITY
AT ONE TIME OR ANOTHER WITH THE HIGHEST THREAT ALONG AND NORTH OF
HWY 2. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR THE END OF
MAY STANDARDS.
TUESDAY INTO NEXT WEEK...THE TROUGH"Y" PATTERN LOOKS TO PERSIST
ACROSS THE WESTERN US WELL INTO THE MIDDLE OF NEXT WEEK BUT THE
EXACT STORM TRACK IS NOT WELL AGREED UPON. HALF OF THE MODELS
INDICATE THE BULK OF ENERGY DROPPING SOUTH ALONG THE COAST AND
OTHERS TAKING MORE OF A DIRECT HIT INTO THE PAC NW.
AS A RESULT...DID NOT CHANGE THE FORECAST VERY MUCH WHICH TRENDS
TOWARD CLIMO POPS AND BELOW NORMAL TEMPERATURES. /SB
&&
.AVIATION...
06Z TAFS...SLOWLY EXITING TROUGH WILL ALLOW ISOLATED SHOWERS TO
PERSIST THROUGH 08Z ACROSS EXTREME NORTH IDAHO AND NORTHEAST WA.
IF SKIES CLEAR...MINOR FOG MAY FORM IN NORTHERN MOUNTAIN VALLEYS
BETWEEN 8Z TO 14Z BUT CONFIDENCE IS LOW THAT ANY TAF SITE WILL BE
AFFECTED. ANOTHER WET FRONT WILL APPROACH FROM THE WEST/SOUTHWEST
SPREADING MORE SHOWERS FROM WEST TO EAST AS EARLY AS 18Z NEAR THE
CASCADES AND 23Z TO THE IDAHO PANHANDLE AND POINTS TO THE NORTH OF
IT. CEILINGS AND VISIBILITIES SHOULD REMAIN VFR...WITH LOCAL MVFR
CEILINGS DUE TO LOW CLOUDS AND/OR OCCASIONAL MORE INTENSE SHOWERS.
WINDS WILL SHIFT TO THE SOUTHWEST AND BECOME GUSTY WITH THE
PASSAGE OF THE COLD FRONT LATE WEDNESDAY. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 66 42 55 40 55 39 / 10 100 80 40 40 30
COEUR D'ALENE 69 44 53 40 54 40 / 10 100 80 50 40 40
PULLMAN 66 42 53 39 54 38 / 10 100 50 20 30 30
LEWISTON 70 44 58 44 59 42 / 10 100 40 10 30 30
COLVILLE 70 48 53 41 60 42 / 20 100 100 60 50 50
SANDPOINT 67 46 50 41 53 41 / 20 100 100 80 60 60
KELLOGG 66 44 45 37 50 37 / 10 100 90 60 60 60
MOSES LAKE 69 46 64 41 62 41 / 40 90 30 20 20 20
WENATCHEE 66 46 64 44 62 44 / 60 90 20 20 20 20
OMAK 70 47 59 40 62 42 / 40 100 90 20 20 50
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
ABOVE 4000 FEET FOR THE CENTRAL PANHANDLE MOUNTAINS...
NORTHERN PANHANDLE.
WA...WINTER STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING
ABOVE 4000 FEET FOR THE NORTHEAST MOUNTAINS...OKANOGAN
HIGHLANDS.
&&Hazardous weather outlook, May 24, 5:41 AM PDT, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 541 AM PDT TUE MAY 24 2011 IDZ001>004-WAZ031-036>038-042-043-251245- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 541 AM PDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SEVERAL RIVERS CONTINUE TO RUN HIGH DUE TO RUNOFF FROM ABOVE AVERAGE SNOW PACK IN THE MOUNTAINS AS WELL AS ADDITIONAL RAINFALL EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SPRING MELT WILL CONTINUE OVER THE MOUNTAINS OF THE INLAND NORTHWEST...AND RIVERS WILL BE HIGH FOR THE NEXT COUPLE OF WEEKS. A WIDESPREAD SIGNIFICANT RAINFALL EVENT AS WELL AS SOME MOUNTAIN SNOW IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY. THIS WILL RESULT IN ADDITIONAL RISES ON AREA CREEKS...STREAMS...AND MAIN STEM RIVERS WHICH WILL KEEP SEVERAL RIVERS ABOVE FLOOD STAGE INTO NEXT WEEK. THERE IS ALSO THE POSSIBILITY FOR MUDSLIDES AND DEBRIS FLOWS IN STEEP TERRAIN. SNOW LEVELS LATE WEDNESDAY NIGHT INTO THURSDAY MORNING WILL LOWER TO BETWEEN 3000 AND 4000 FEET RESULTING IN THE POTENTIAL FOR BRIEF BURST OF SIGNIFICANT SNOWFALL OF 2 TO 5 INCHES...INCLUDING LOOKOUT PASS ON INTERSTATE 90. IDZ026-027-WAZ032>035-041-044-251245- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA- WATERVILLE PLATEAU- 541 AM PDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:29 AM PDT | River Flood Watch | OTX | Asotin | 16 hr |
| May 25, 11:35 AM PDT | Winter Storm Warning | OTX | Ferry, Okanogan, Pend Oreille, Spokane, Stevens | 30 hr |
| May 25, 3:29 AM PDT | River Flood Watch | OTX | Kootenai, Shoshone | 32 hr |
| May 25, 3:29 AM PDT | River Flood Watch | OTX | Boundary | 32 hr |
Nearby
Winter Storm Watches in Idaho, 2011Winter Storm Watches in Washington, 2011Every winter storm watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.